# SDR 2011FA0000460

- Difficulty date: July 9, 2011
- Submitted: July 15, 2011
- Operation: General aviation
- Aircraft: N649DX
- Make and model: Emb EMB-500
- Aircraft serial: 194
- Aircraft time: 602 hours, 762 cycles
- Engine: Pwc PW617FE
- Engine time: 602 hours, 762 cycles
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Filter
- Condition: Missing
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DURING THE FIRST SCHEDULED INSP (600HR/12 MONTH) THE RT ENGINE FUEL FILTER WAS FOUND TO HAVE NEVER BEEN INSTALLED AT THE FACTORY. THE MFG WAS NOTIFIED AND THEY REQUESTED AN ENGINE HOT SECTION BOROSCOPE INSP BE PERFORMED.  NO ENGINE DISTRESS WAS OBSERVED AND CONTINUED OPERATION WAS AUTHORIZED FOLLOWING INSTALLATION OF A FILTER A 30 MINUTE PERFORMANCE RUN AT 80 PERCENT POWER.  NO DISCREPANCIES WERE NOTED. SEVERAL DAYS LATER, THE MFG CONTACTED THE OPERATOR AND REQUESTED THE FUEL CONTROL BE REMOVED FOR INSPECTION.  AN EXCHANGE FCU WAS PROVIDED AND INSTALLED ON THE ENGINE.
